# SDR GTIA9900571

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - CABIN EMERGENCY LIGHTS WILL NOT WORK.  FOUND LOOSE WIRE ON BACK OF SWITCH.  TIGHTENED AS REQUIRED IAW 33-53-0 DC-9 MM.  OPERATION CHECK GOOD.  (M)
